Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Small Mathieu group coverings in characteristic two


Authors: Shreeram S. Abhyankar and Ikkwon Yie
Journal: Proc. Amer. Math. Soc. 123 (1995), 1319-1329
MSC: Primary 14H30; Secondary 14E22, 14H25
MathSciNet review: 1246511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit equations are given for unramified coverings of the affine line in characteristic two whose Galois groups are the Mathieu groups of degrees 11 and 12 and the automorphism group of the Mathieu group of degree 12.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H30, 14E22, 14H25

Retrieve articles in all journals with MSC: 14H30, 14E22, 14H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1246511-9
PII: S 0002-9939(1995)1246511-9
Article copyright: © Copyright 1995 American Mathematical Society